# SDR ASAA1149104

- Difficulty date: February 21, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 694754222
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD TRAILING EDGE UPPER FIXED PANEL AFT LOWER SUPPORT BRACKET CHAFED AT AFT END, BLENDED SUPPORT BRACKET FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 57 51 02.  FABRICATED AND INSTALLED NEW PART IAW B737 400 SRM 51 21 21 51 20 01 51 40 02.
